Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A game with no solution

Author: W. F. Lucas
Journal: Bull. Amer. Math. Soc. 74 (1968), 237-239
MathSciNet review: 0220522
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Donald B. Gillies, Solutions to general non-zero-sum games, Contributions to the theory of games, Vol. IV, Annals of Mathematics Studies, no. 40, Princeton University Press, Princeton, N.J., 1959, pp. 47–85. MR 0106116
  • 2. John von Neumann and Oskar Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, New Jersey, 1944. MR 0011937

Additional Information